×

zbMATH — the first resource for mathematics

Correct and self-adjoint problems with cubic operators. (English. Russian original) Zbl 1288.47024
J. Math. Sci., New York 168, No. 3, 420-427 (2010); translation from Zap. Nauchn. Semin. POMI 373, 194-209 (2009).
Summary: In this paper, we present a simple method to prove the correctness and self-adjointness of operators \(B^3\) corresponding to some boundary value problems. We also give the unique solutions for these problems. The algorithm is easy to implement via computer algebra systems. In our examples, Derive and Mathematica were used.

MSC:
47B25 Linear symmetric and selfadjoint operators (unbounded)
34L05 General spectral theory of ordinary differential operators
47A20 Dilations, extensions, compressions of linear operators
47E05 General theory of ordinary differential operators
Software:
Mathematica; DERIVE
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. I. Gorbachuk and M. L. Gorbachuk, Boundary Value Problems for Operator Differential Equations, Dordrecht, Kluwer (1991). · Zbl 0751.47025
[2] E. A. Coddington, ”Self-adjoint subspace extensions of nondensely defined symmetric operators,” Adv. Math., 14, 309–332 (1974). · Zbl 0307.47028
[3] M. I. Vishik, ”On general boundary problems for elliptic differential equations,” Trudy Moskov. Mat. Obshch., 1, 187–246 (1952).
[4] M. G. Krein, ”The theory of self-adjoint extensions of semi-bounded Hermitian operators and its applications,” Mat. Sb., 20, No. 3, 431–495 (1947) · Zbl 0029.14103
[5] A. A. Dezin, General Aspects of Boundary Value Problems [in Russian], Nauka, Moscow (1980). · Zbl 0494.35084
[6] B. K. Kokebaev, M. Otelbaev, and A. N. Shynibekov, ”About restrictions and extensions of operators,” Dokl. Akad. Nauk SSSR, 271, No. 6, 1307–1310 (1983).
[7] A. N. Kochubei, ”Extensions of positive definite symmetric operators,” Dokl. Akad. Nauk Ukrain. SSR, Ser. A, 3, 168–171 (1979).
[8] R. O. Oinarov and I. N. Parasidi, ”Correct extensions of operators with finite defect in Banach spases,” Izv. Akad. Nauk Kazakh. SSR, 5, 42–46 (1988). · Zbl 0661.47014
[9] A. N. Shynybekov, ”On correct extensions and restrictions for some differential operators,” Summary of the Ph. D. thesis, Alma-Ata (1983), pp. 1–16. · Zbl 0601.30048
[10] I. N. Parasidis and P. C. Tsekrekos, ”Correct self-adjoint and positive extensions of nondensely defined symmetric operators,” in: Abstract and Applied Analysis, Hindawi Publishing Corporation (2005), pp. 767–790. · Zbl 1104.47026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.